# SDR DALA2014122906831

- Difficulty date: December 27, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,268 hours, 45,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS IN THE COCKPIT WERE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACKS. OPS CHECKED GOOD.
